Representation of functions by Bochner–Riesz spherical means in the spaces $\varphi(L)$
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 121-122
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1987_180_a67,
author = {V. I. Ivanov},
title = {Representation of functions by {Bochner{\textendash}Riesz} spherical means in the spaces $\varphi(L)$},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {121--122},
year = {1987},
volume = {180},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1987_180_a67/}
}
TY - JOUR AU - V. I. Ivanov TI - Representation of functions by Bochner–Riesz spherical means in the spaces $\varphi(L)$ JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1987 SP - 121 EP - 122 VL - 180 UR - http://geodesic.mathdoc.fr/item/TM_1987_180_a67/ LA - ru ID - TM_1987_180_a67 ER -
V. I. Ivanov. Representation of functions by Bochner–Riesz spherical means in the spaces $\varphi(L)$. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 121-122. http://geodesic.mathdoc.fr/item/TM_1987_180_a67/